# SDR AALA991705

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, AFT SECTION IN FIRST CLASS EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE.  REPAIRED WIRING TO THE AFT SECTION IN FIRST CLASS EMERGENCY EXIT FLOOR PATH LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
